# SDR SWAA2012101508497

- Difficulty date: October 13, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 34,598 hours, 23,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EEPLS CHARGER ASSY INOP AT ROW 24.  REMOVED AND REPLACED CHARGER IAW AMM.
